# SDR QXEA2021011700011

- Difficulty date: January 14, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 21,690 hours, 23,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO-LUMINESCENT STRIP NEAR SEAT 1B COMING LOOSE.  REMOVED FROM SERVICE. CLEANED AND RE SECURED FLOOR PATH LIGHT STRIP AT 1B, IAW Q400 AMM 33-51-16-400-801.  RETURNED TO SERVICE.
